# SDR FDEA201106082184

- Difficulty date: June 8, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727225
- Aircraft serial: 21581
- Aircraft time: 45,430 hours, 31,587 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 65249681
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER T/E, FALSE SPAR INBD END IS CRACKED AT WBL118.  REMOVED WEB AND DOUBLER IAW SRM 51-30-2 REV 103. CUT OUT CRACKED LOWER SPAR CHORD IAW DRAWING SR 27-57-038 REV C. FABRICATED NEW WEB, DOULER, SPAR CHORD SECTION, RADIUS FILLER, 2EA RADIUS BLOCKS AND 2EA REPAIR ANGLES IAW DRAWING  SR 27-57-038 REV C. INSTALLED ALL REPAIR PARTS IAW DRAWING SR 27-57-038 REV C.
